Discontinuous solutions of Hamilton-Jacobi equations on networks *

Abstract : This paper studies optimal control problems on networks without controllability assumptions at the junctions. The Value Function associated with the control problem is characterized as solution to a system of Hamilton-Jacobi equations with appropriate junction conditions. The novel feature of the result lies in that the controllability conditions are not needed and the characterization remains valid even when the Value Function is not continuous.
Type de document :
Article dans une revue
Journal of Differential Equations, Elsevier, 2017, 263 (12), pp.8418-8466. 〈10.1016/j.jde.2017.08.040〉
Liste complète des métadonnées

Littérature citée [31 références]  Voir  Masquer  Télécharger

https://hal-ensta.archives-ouvertes.fr/hal-01363628
Contributeur : Hasnaa Zidani <>
Soumis le : samedi 10 septembre 2016 - 17:20:49
Dernière modification le : mercredi 18 octobre 2017 - 13:40:18
Document(s) archivé(s) le : dimanche 11 décembre 2016 - 12:17:25

Fichier

Networks-DiscCase.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Philip Jameson Graber, Cristopher Hermosilla, Hasnaa Zidani. Discontinuous solutions of Hamilton-Jacobi equations on networks *. Journal of Differential Equations, Elsevier, 2017, 263 (12), pp.8418-8466. 〈10.1016/j.jde.2017.08.040〉. 〈hal-01363628〉

Partager

Métriques

Consultations de
la notice

196

Téléchargements du document

100